On ramanujan's summation of

Research output: Contribution to journalArticle

29 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)552-553
Number of pages2
JournalProceedings of the American Mathematical Society
Volume22
Issue number2
DOIs
StatePublished - Jan 1 1969

Fingerprint

Ramanujan
Summation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{6d7d729300744158bf15cb8d2cda3da0,
title = "On ramanujan's summation of",
author = "Andrews, {George E.}",
year = "1969",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1969-0241703-4",
language = "English (US)",
volume = "22",
pages = "552--553",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

On ramanujan's summation of. / Andrews, George E.

In: Proceedings of the American Mathematical Society, Vol. 22, No. 2, 01.01.1969, p. 552-553.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On ramanujan's summation of

AU - Andrews, George E.

PY - 1969/1/1

Y1 - 1969/1/1

UR - http://www.scopus.com/inward/record.url?scp=84968468520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968468520&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1969-0241703-4

DO - 10.1090/S0002-9939-1969-0241703-4

M3 - Article

AN - SCOPUS:84968468520

VL - 22

SP - 552

EP - 553

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -